Conduction Disturbances and Ventricular Arrhythmias Associated with High-Dose Loperamide

@inproceedings{Altshuler2016ConductionDA,
  title={Conduction Disturbances and Ventricular Arrhythmias Associated with High-Dose Loperamide},
  author={Diana Altshuler and Ronald M Goldenberg and David Fridman and Eugene Yuriditsky},
  year={2016}
}
Although loperamide has been widely used for the treatment of diarrhea, there is growing popularity over its abuse potential in alleviating opioid-withdrawal symptoms and achieving euphoria. Toxic levels of loperamide have been associated with life-threatening ventricular tachyarrhythmias and cardiac arrest. We report a case of high-dose loperamide ingestion in a patient presenting initially with unstable bradycardia followed by episodes of polymorphic ventricular tachycardia, and an unmasked… CONTINUE READING
5 Citations
21 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 21 references

1103-1108

  • S Eren Cevik, T Tasyurek, 32 Guneysel O Intralipid emulsion treatment as an ant Med
  • Citation: Leung G, Altshuler D, Goldenberg R…
  • 2016
2 Excerpts

Similar Papers

Loading similar papers…